Neonatal glucocorticoid treatment and the 'wasting syndrome' and its effect on RES activity

I. Szilagyi, G. Lazar

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)209-214
Number of pages6
JournalKiserletes Orvostudomany
Volume30
Issue number2
Publication statusPublished - 1978

Fingerprint

Wasting Syndrome
Glucocorticoids

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Neonatal glucocorticoid treatment and the 'wasting syndrome' and its effect on RES activity. / Szilagyi, I.; Lazar, G.

In: Kiserletes Orvostudomany, Vol. 30, No. 2, 1978, p. 209-214.

Research output: Contribution to journalArticle

@article{e1530ba1382f407794c27eb218f0091f,
title = "Neonatal glucocorticoid treatment and the 'wasting syndrome' and its effect on RES activity",
author = "I. Szilagyi and G. Lazar",
year = "1978",
language = "English",
volume = "30",
pages = "209--214",
journal = "Kiserletes Orvostudomany",
issn = "0023-1878",
number = "2",

}

TY - JOUR

T1 - Neonatal glucocorticoid treatment and the 'wasting syndrome' and its effect on RES activity

AU - Szilagyi, I.

AU - Lazar, G.

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=0017805020&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0017805020&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0017805020

VL - 30

SP - 209

EP - 214

JO - Kiserletes Orvostudomany

JF - Kiserletes Orvostudomany

SN - 0023-1878

IS - 2

ER -